# SDR 0301096719

- Difficulty date: June 9, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 87,656 hours, 21,217 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK CRACKS WERE FOUND ON FORWARD FRAME WEB OF NR 1 PYLON REAR ENGINE MOUNT BULKHEAD.  REPAIRED PER EA 67-165068.
